# SDR UIEA2020010700031

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,878 hours, 24,846 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Pressure Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FWD FUEL PUMP LOW PRESS LIGHT WILL NOT SHUT OFF.  CONFIRMED LH FWD FUEL PUMP OPERATING OK. LOW PRESSURE LIGHT DOES NOT TURNOFF.   FOUND THE CONNECTOR TO THE LEFT FWD PRESSURE SWITCH NOT INSTALLED ON SWITCH.  CONNECTED THE CONNECTOR TO THE SWITCH. LEFT FWD PRESSURE SWITCH CHECKED OK IAW AMM 28-42-01.
